# SDR SWAA2023122835425

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 56,681 hours, 34,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR SLIDE GIRT BAR COMING LOOSE<[01] RESECURED AFT RIGHT SERVICE DOOR GIRT BAR FLAP PER MT 725-61-06-AS & AMM 25-66-01.
